# SDR VNAA202202141111

- Difficulty date: February 10, 2022
- Submitted: February 15, 2022
- Operation: Air carrier
- Aircraft: N577NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15380
- Aircraft time: 14,670 hours, 13,144 cycles
- System (JASC): 3242 · Brake
- Part: Sensor
- Part number: 6007300
- Part serial: BN233789
- Condition: Overheated
- Location: 700
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKE OFF THE CREW GOT BRAKE TEMP OVER HEAT INDICATOR MESSAGE. THEY RAN THE QRH AND MADE THE DECISION TO RETURN TO BGR. THEY WERE NOT OVERWEIGHT AND NO BRACE WAS CALLED. THE CREW DID DECLARED A EMERGENCY AND TRUCKS DID ROLL BUT THEY WERE NOT NEEDED. NO FURTHER INFORMATION HAS BEEN PROVIDED. BRAKE OVHT WARNING INFLIGHT.#1 INDICTOR  IS INTERMITTENT ON EICAS. / DISCONNECTED LOB BRAKE TEMP SENSOR IAW MEL INSTRUCTIONS; M FUNCTION C/W. DEFERRED LOB SENSOR PER MEL 32-46-01 CAT C OPT 4. REMOVED AND REPLACED LH OB BRAKE THERMOCOUPLE SENSOR IAW CRJ 900 AMM 32-46-01-000/400-801-A01. OPERATIONAL CHECK GOOD. THIS CLEARS MEL. M FUNCTION REVERSED AND PLACARD REMOVED.
